# SDR HEEA085047

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Aircraft time: 13,121 hours
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: 23577
- Condition: Failed
- Location: Droop Compen
- Part time: 13,418 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR WOULD NOT RESPOND TO DROOP COMPENSATION ADJUSTMENTS. SHOP REPAIR.
